# SDR AALA20151203006

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 48,924 hours, 19,716 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Broken
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, CREW REPORTED UNABLE TO RETRACT ALL GEARS.  FOUND THE GND SPOILER INTERLOCK VLV CABLE BROKEN AT RT MAIN GEAR.  R & R CABLE IAW AMM 27-62-51.  ACCOMPLISHED OPERATIONAL CHECK OF LG IAW AMM 32-32-00.  SYS CHECKED NORMAL.
